I am having a problem with tinnitus (ringing in ears). This has been going on for almost 2 months. It came on after starting to have some strange pain sensations in my head. Not what I would describe as a headache, but more a quick, brief dull pain. I feel it around my ears and behind my eye, and often suddenly in the right side of my head.
After reading about all the possible causes, I visited an ENT doctor. She ran hearing tests and found no hearing loss. Also, removed excess wax. Removing the wax did not fix the problem. An MRI was ordered. When I visited the doctor, I had been experiencing the ringing for about 3 weeks at that point. Oddly enough, the day I went in for the MRI, I had very little ringing.
The MRI turned out normal. I went for a followup appointment with the ENT doc. I was feeling better and actually the day of the appointment I had not any ringing. The doctor sent me on my way with a brochure on tinnitus.
Now the ringing and strange pains have come back. This time it seems even worse. What I have noticed in the last few days is these moments of ... I'll call it confusion. It seems that when I interact with someone, example coworkers or such, where I have to talk and or make facial expressions, I get this loud whooshing and roaring in my right ear (the side with the pain). This only will last for a second or two. I am still concious when this happens and aware of what is going on around me.
This is really driving me crazy. Anyone with any ideas? I am guessing I should see a neurologist next, but ... in the meantime, has anyone experienced or heard of anything such as this? It is driving me crazy. I am starting to avoid social situations, and even interacting with people. It is making me very depressed. I am 33 years old and not on any medications.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?